Publication
Title
Linear approximation of semi-algebraic spatial databases using transitive closure logic, in arbitrary dimension
Author
Abstract
Language
English
Source (journal)
Lecture notes in computer science. - Berlin, 1973, currens
Publication
Berlin : 2002
ISSN
0302-9743 [print]
1611-3349 [online]
Volume/pages
2397(2002), p. 182-197
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Record
Identification
Creation 14.04.2014
Last edited 27.02.2018